An upper bound for the curvature integral

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

It is shown that the integral of the scalar curvature of a closed Riemannian manifold can be bounded from above in terms of the manifold’s dimension, diameter, and a lower bound for the sectional curvature.

Original languageEnglish (US)
Pages (from-to)255-265
Number of pages11
JournalSt. Petersburg Mathematical Journal
Volume20
Issue number2
DOIs
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An upper bound for the curvature integral'. Together they form a unique fingerprint.

Cite this